Article citationsMore>>

Z. Shiller and H. H. Lu, “Computation of Path Constrained Time Optimal Motions with Dynamic Singularities,” ASME Journal of Dynamic Systems, Measurement, and Control, Vol. 114, 1992, pp. 34-40.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top